# SDR 97FDEA00255

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE CLIMB-OUT, NOTICED NON ELECTRICAL BURNING SMELL/ODOR, NR 1 BLEED AND LEFT PACK OPEN AND ON.  SELECTED LEFT NR 2 BLEED, ODOR CONTINUED.  SELECTED LEFT PACK AND LEFT NR 2 BLEED.  ODOR/SMELL ABATED, SELECTED RIGHT NR 2 BLEED AND DESELECTED NR 3 BLEED.  ODOR GONE.  SUBMITTER STATES, SUSPECT LEFT PACK AS SOURCE OF ODOR.  REMOVED AND REPLACED LEFT PACK CONDENSER PER MAINTENANCE MANUAL 21-55-51.  GROUND CHECKED GOOD USING APU.  AIRCRAFT OK FOR SERVICE.
